# SDR EE4Y100123

- Difficulty date: May 29, 2010
- Submitted: May 29, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 13124
- Aircraft time: 60,711 hours, 57,586 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 400 S4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

((EE4Y)) UPPER FUSELAGE MAIN CARGO CABIN AT B/S 400 STR 4R AND STR 10R STRINGER TIE CLIPS WITH CRACK.
